# SDR DALA2016012700649

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FAN AREA CORROSION AT FWD AND AFT CUSP WEB POCKETS AND FLOOR PANEL SUPPORT EXTRUSION MARKED IN RED.  REPLACED UPPER CUSP ANGLE AT R1 DOOR FAN AREA, FWD AND AFT CUSP WEB POCKETS AND FLOOR SUPPORT EXTENSION IAW SRM 53-00-55, REPAIR 3.
